MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a manufacturing representative (rep) regarding an event with no patient involvement.It was reported that during the implant procedure, a lead was bent at the distal tip and the surgeon was not comfortable implanting it.A new lead was opened and this resolved the issue.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis #231096929:analysis information -- (b)(4) 2018, 18:08:22, cst pli# 10, product id# 3389s-40.Below is unedited, system generated text based on the analysis finding code(s) and test results.Analysis identified the {x} electrode at the distal end of the lead was bent.Electrical testing of the lead determined continuity was complete analysis observed the proximal end of the lead was stretched.Analysis observed the distal end of the lead was bent.{bent between electrodes #3 and #2.} recent fda coding changes offer limited options for medical device evaluation conclusion coding.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7165109
Report Number2649622-2018-00014
Device Sequence Number63902
Product Code MHY
UDI-Device Identifier00643169516571
UDI-Public00643169516571
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2020
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1K5N3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer01/10/2018
03/21/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date01/22/2018
03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1